# SDR DALA2019102986241

- Difficulty date: October 27, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 62,759 hours, 23,055 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6716, L/P 1334724) CORROSION ON FRAME AT AFT CARGO COMPARTMENT BILGE AREA STA 1440 BTN STGR 27R-27L (C-2). CORRECTIVE ACTION: CORROSION LEVEL 2, ON FRAME ABOVE WAS REPAIRED PER. E/RA 582536-14AD REV. ORIG. SEC. I.
